VOL. 51 · NO. 4 | 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 51 (4), (1999)
No abstract available
Articles
Tsutomu Yamazaki
Tohoku Math. J. (2) 51 (4), 433-446, (1999) DOI: 10.2748/tmj/1178224713
KEYWORDS: 53D35, 37J55, 53D10, 57R17
No abstract available
Jorge Mozo Fernández
Tohoku Math. J. (2) 51 (4), 447-460, (1999) DOI: 10.2748/tmj/1178224714
KEYWORDS: 32C35
No abstract available
Ryszard Deszcz, Franki Dillen, Leopold Verstraelen, Luc Vrancken
Tohoku Math. J. (2) 51 (4), 461-478, (1999) DOI: 10.2748/tmj/1178224715
KEYWORDS: 53C40, 53C25
No abstract available
Masayuki Hirokado
Tohoku Math. J. (2) 51 (4), 479-487, (1999) DOI: 10.2748/tmj/1178224716
KEYWORDS: 14J32
No abstract available
Dan Abramovich, Kenji Matsuki, Suliman Rashid
Tohoku Math. J. (2) 51 (4), 489-537, (1999) DOI: 10.2748/tmj/1178224717
KEYWORDS: 14M25, 14E05
No abstract available
Junyu Wang, Wenjie Gao
Tohoku Math. J. (2) 51 (4), 539-553, (1999) DOI: 10.2748/tmj/1178224718
KEYWORDS: 34B16, 34B15, 34B18, 76D10
No abstract available
Jong Son Shin, Toshiki Naito
Tohoku Math. J. (2) 51 (4), 555-583, (1999) DOI: 10.2748/tmj/1178224719
KEYWORDS: 34K30, 45K05, 47D06
No abstract available
Anthony Small
Tohoku Math. J. (2) 51 (4), 585-601, (1999) DOI: 10.2748/tmj/1178224720
KEYWORDS: 53A10
No abstract available
Back Matter
Tohoku Math. J. (2) 51 (4), (1999)
No abstract available
Back to Top